# SDR SIMA20150311008

- Difficulty date: March 11, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT SIDE LOWER 2 NUTPLATE HOLES CORRODED.  SERVICE DOOR AFT SIDE LOWER 2 NUTPLATE HOLES BLENDED, CORROSION ACCEPTED AS IS IAW ERS-EM-52MR-303.
